On the structure of solutions of a system of singularly perturbed differential equations with nondiagonalizable limit operator

Authors

  • V. N. Bobochko

Abstract

We construct uniform asymptotics of a solution of a heterogeneous system of singularly perturbed differential equations in the case of nondiagonalizable limit operator. We consider the case where the spectrum of the limit operator contains an unstable element at the point x = 0.

Published

25.07.1998

Issue

Section

Research articles

How to Cite

Bobochko, V. N. “On the Structure of Solutions of a System of Singularly Perturbed Differential Equations With Nondiagonalizable Limit Operator”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 7, July 1998, pp. 867–876, https://umj.imath.kiev.ua/index.php/umj/article/view/4867.